# SDR 97ZZZX3615

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Failed
- Location: Lt Rear
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR WINDOW SHATTERED INSIDE THE AIRCRAFT IN-FLIGHT.
